# SDR SWAA032220

- Difficulty date: October 2, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 64,082 hours, 69,534 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Part number: 717000
- Part serial: 5A0033
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MAIN OIL FILTER HOUSING LEAKING.  REMOVED AND REPLACED NR 2 ENGINE GEAR BOX PER MM.
